# SDR SCNA20240725282

- Difficulty date: July 11, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 52,584 hours, 29,347 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TE FIXED UPPER PANEL BTW #7 GROUND SPOILER AND #8 FLIGHT SPOILER DAMAGE. FIXED UPPER PANEL BETWEEN #7 GROUND SPOILER AND #8 FLIGHT SPOILER (W.S. 278.50) ON BOTTOM SIDE OF PANEL WAS REPAIRED PER B737-800 SRM 51-70-05-2R-0 REPAIR GENERAL WITH REFERENCE TO B737-800 SRM 57-51-01-2RT-1 REPAIR 1 PAR 4. B. TA- BLE 201.
